| Model Number |
CCU, ARTHREX SYNERGY UHD4 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/19/2023, it was reported by a sales representative via (b)(6) that an ar-3200-0021 ccu was producing light sources that keep going out.The case was completed using the same console with no reported adverse effects on the patient.This was discovered during an unspecified procedure.
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.